# SDR DALA2021101906431

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 65,794 hours, 24,381 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1988265) DURING INSPECTION FOUND RMLG FORWARD TRUNNION LOWER I/B ATTACH BUSHING CORRODED. REPAIRED PER B737 SRM 57-20-90.
